CBS Announces Fall TV Premiere Dates

by | June 17, 2013 at 4:02 PM | TV News, XFINITY Streampix

"Mom": Anna Faris, right, Matt Jones, center, and Spencer Daniels, left (Photo: CBS)

Summer may be just swinging into high gear but the networks are already thinking fall.

And CBS takes the lead by being the first network to officially announce its fall TV premiere dates. On Monday, the network revealed the bulk of its new fare will make their splashy debuts during their Official Premiere Week, the week of September 23-29.

The 27th edition of “Survivor” will have an early premiere the week before, while “Lost” diehards (yes, a few of us are still out there) will have to wait until midseason for “Lostie” Josh Holloway’s highly anticipated return to TV in “Intelligence,” slated for February.

Watch Every Season of “Lost” with Streampix!

So, when do your favorites like “NCIS” return with new episodes? And what new shows will you be watching, DVR’ing or skipping? Take a look at the Eye’s new prime-time plan below.

Here are CBS’s 2013-2014 Premiere Dates, per the CBS release:

Wednesday, Sept. 18

8:00-9:30 PM SURVIVOR (27th edition premiere)

Sunday, Sept. 22

8:00-11:00 PM, ET/ THE 65TH PRIMETIME EMMY® AWARDS

5:00-8:00 PM, PT

Monday, Sept. 23

8:00-9:00 PM HOW I MET YOUR MOTHER (9th season premiere)

9:00-9:30 PM 2 BROKE GIRLS (3rd season premiere)

9:30-10:00 PM MOM (Series Debut)

10:00-11:00 PM HOSTAGES (Series Debut)

Tuesday, Sept. 24

8:00-9:00 PM NCIS (11th season premiere)

9:00-10:00 PM NCIS: LOS ANGELES (5th season premiere)

10:00-11:00 PM PERSON OF INTEREST (3rd season premiere)

Watch Full Episodes of “NCIS” Here on xfinityTV

Wednesday, Sept. 25

9:00-10:00 PM CRIMINAL MINDS (9th season premiere)

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (14th season premiere)

Thursday, Sept. 26

8:00-8:30 PM THE BIG BANG THEORY (7th season premiere)

8:30-9:00 PM THE MILLERS (Series Debut)

9:00-9:30 PM THE CRAZY ONES (Series Debut)

9:30-10:00 PM TWO AND A HALF MEN (11th season premiere)

10:00-11:00 PM ELEMENTARY (2nd season premiere)

Friday, Sept. 27

8:00-9:00 PM UNDERCOVER BOSS (5th season premiere)

9:00-10:00 PM HAWAII FIVE-0 (4th season premiere)

10:00-11:00 PM BLUE BLOODS (4th season premiere)

Saturday, Sept. 28

10:00-11:00 PM 48 HOURS (26th season premiere)

Sunday, Sept. 29

7:00-8:00 PM 60 MINUTES (46th season premiere)

8:00-9:00 PM THE AMAZING RACE (23rd edition premiere)

9:00-10:00 PM THE GOOD WIFE (5th season premiere)

10:00-11:00 PM THE MENTALIST (6th season premiere)

 

MIDSEASON

Monday, Feb. 24

10:00-11:00 PM INTELLIGENCE (Series Debut)

More on These Topics: